# SDR BAQA086407

- Difficulty date: May 14, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,229 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1176131203
- Part serial: 062
- Condition: Inoperative
- Location: Oil System
- Part time: 4,142 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE SWITCH INOPERATIVE. REPLACED WITH SERVICEABLE UNIT.
